按条件检索“295”条记录

已选条件: 出版年: 2016 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. Nearest neighbour cuckoo search algorithm with probabilistic mutation EI SCOPUS SCIE

作者:Wang, Lijin; Zhong, Yiwen; Yin, Yilong

作者机构:[Wang, Lijin; Zhong, Yiwen] Fujian Agr & Forestry Univ, Coll Comp & Informat Sci, Fuzhou 350002, Peoples R China.; [Wang, Lijin; Yin, Yilong] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.; [Yin, Yilong] Shandong Univ Finance & Econ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:APPLIED SOFT COMPUTING,2016,Vol.49,498-509

WOS被引数:9

资源类型:期刊论文

WOS:000392285600036

2. A modified ACO algorithm for virtual network embedding based on graph decomposition EI SCOPUS SCIE

作者:Zhu, Fangjin; Wang, Hua

作者机构:[Zhu, Fangjin; Wang, Hua] Shandong Univ, Sch Comp Sci & Technol, Jinan, Peoples R China.

来源:COMPUTER COMMUNICATIONS,2016,Vol.80,1-15

WOS被引数:3

资源类型:期刊论文

WOS:000374604800001

3. A fast finite volume method for conservative space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Jia, Jinhong; Wang, Hong

作者机构:[Jia, Jinhong; Wang, Hong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2016,Vol.310,63-84

WOS被引数:8

资源类型:期刊论文

WOS:000369695300004

4. Exponential probability inequalities for WNOD random variables and their applications SCOPUS SCIE

作者:Shen, Aiting; Yao, Mei; Wang, Wenjuan; Volodin, Andrei

作者机构:[Shen, Aiting; Wang, Wenjuan] Anhui Univ, Sch Math Sci, Hefei 230601, Peoples R China.; [Yao, Mei] Hefei Univ Technol, Sch Math, Hefei 230601, Peoples R China.; [Yao, Mei] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Volodin, Andrei] Univ Regina, Dept Math & Stat, Regina, SK S4S 0A2, Canada.

来源:REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS,2016,Vol.110,Issue.1,251-268

WOS被引数:7

资源类型:期刊论文

WOS:000370843300017

5. Positive solutions for an impulsive boundary value problem with Caputo fractional derivative SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa

作者机构:[Zhang, Keyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Xu, Jiafa] Chongqing Normal Univ, Sch Math Sci, Chongqing 401331, Peoples R China.

来源:JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,2016,Vol.9,Issue.6,4628-4638

WOS被引数:1

资源类型:期刊论文

WOS:000386871300101

6. Printed Perforated Lampshades for Continuous Projective Images EI SCOPUS SCIE

作者:Zhao, Haisen; Lu, Lin; Wei, Yuan; Lischinski, Dani; Sharf, Andrei; Cohen-Or, Daniel; Chen, Baoquan

作者机构:[Zhao, Haisen; Lu, Lin; Wei, Yuan; Chen, Baoquan] Shandong Univ, Sch Comp Sci & Technol, Software Pk Campus,1500 Shunhua Rd, Jinan, Shandong, Peoples R China.; [Lischinski, Dani] Hebrew Univ Jerusalem, Rachel & Selim Benin Sch Comp Sci & Engn, Edmond J Safra Campus, IL-91904 Jerusalem, Israel.; [Sharf, Andrei] Ben Gurion Univ Negev, Dept Comp Sci, Room 110,POB 653, IL-84105 Beer Sheva, Israel.; [Cohen-Or, Daniel] Tel Aviv Univ, Sch Comp Sci, Schreiber Bldg,Room 216, IL-69978 Tel Aviv, Israel.

来源:ACM TRANSACTIONS ON GRAPHICS,2016,Vol.35,Issue.5

WOS被引数:1

资源类型:期刊论文

WOS:000384325000005

7. Positive solutions for a class of fractional boundary value problems SCIE

作者:Xu, Jiafa; Wei, Zhongli

作者机构:[Xu, Jiafa] Chongqing Normal Univ, Sch Math Sci, Chongqing 401331, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.

来源:NONLINEAR ANALYSIS-MODELLING AND CONTROL,2016,Vol.21,Issue.1,1-17

WOS被引数:1

资源类型:期刊论文

WOS:000366274800001

8. Continuous dependence of the n-th eigenvalue of self-adjoint discrete Sturm-Liouville problems on the problem SCOPUS SCIE

作者:Zhu, Hao; Shi, Yuming

作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2016,Vol.260,Issue.7,5987-6016

WOS被引数:1

资源类型:期刊论文

WOS:000374510900018

9. List injective coloring of planar graphs with girth g >= 6 SCOPUS SCIE

作者:Chen, Hong-Yu; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2016,Vol.339,Issue.12,3043-3051

WOS被引数:1

资源类型:期刊论文

WOS:000382342000020

10. Zero density estimates for automorphic L-functions of GL(m) SCOPUS SCIE

作者:Dong, L.; Liu, H.; Zhang, D.

作者机构:[Dong, L.] Qilu Univ Technol, Sch Finance, Jinan 250100, Shandong, Peoples R China.; [Liu, H.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, D.] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Shandong, Peoples R China.

来源:ACTA MATHEMATICA HUNGARICA,2016,Vol.148,Issue.1,191-210

资源类型:期刊论文

WOS:000367608000015

11. Existence of two positive solutions for a class of third-order impulsive singular integro-differential equations on the half-line in Banach spaces SCOPUS SCIE

作者:Guo, Dajun

作者机构:[Guo, Dajun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2016

资源类型:期刊论文

WOS:000373219100001

12. On r-hued coloring of planar graphs with girth at least 6 EI SCOPUS SCIE

作者:Song, Huimin; Lai, Hong-Jian; Wu, Jian-Liang

作者机构:[Song, Huimin; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Huimin] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Lai, Hong-Jian] W Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:DISCRETE APPLIED MATHEMATICS,2016,Vol.198,251-263

WOS被引数:7

资源类型:期刊论文

WOS:000366786000021

13. Neighbor Sum Distinguishing Edge Colorings of Graphs with Small Maximum Average Degree SCOPUS SCIE

作者:Gao, Yuping; Wang, Guanghui; Wu, Jianliang

作者机构:[Gao, Yuping; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2016,Vol.39,S247-S256

WOS被引数:3

资源类型:期刊论文

WOS:000377531700018

14. Chaos induced by weak A-coupled-expansion of non-autonomous discrete dynamical systems SCOPUS SCIE

作者:Zhang, Lijuan; Shi, Yuming; Shao, Hua; Huang, Qiuling

作者机构:[Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai, Peoples R China.; [Shi, Yuming; Shao, Hua] Shandong Univ, Dept Math, Jinan, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2016,Vol.22,Issue.11,1747-1759

WOS被引数:1

资源类型:期刊论文

WOS:000391052700011

15. Regular approximations of isolated eigenvalues of singular second-order symmetric linear difference equations SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2016

WOS被引数:3

资源类型:期刊论文

WOS:000391458300001

16. Non-Archimedean meromorphic solutions of functional equations SCIE

作者:Hu, Pei-Chu; Luan, Yong-Zhi

作者机构:[Hu, Pei-Chu; Luan, Yong-Zhi] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2016,Vol.23,Issue.3,373-383

资源类型:期刊论文

WOS:000385691800004

17. Symmetric Energy-Conserved S-FDTD Scheme for Two-Dimensional Maxwell\'s Equations in Negative Index Metamaterials EI SCOPUS SCIE

作者:Li, Wanshan; Liang, Dong

作者机构:[Li, Wanshan] Nanjing Univ Sci & Technol, Sch Sci, Nanjing 210094, Jiangsu, Peoples R China.; [Li, Wanshan] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.69,Issue.2,696-735

WOS被引数:1

资源类型:期刊论文

WOS:000385151700011

18. Central value of the symmetric square L-functions related to Hecke-Maass forms SCOPUS SCIE

作者:Tang, Hengcai; Xu, Zhao

作者机构:[Tang, Hengcai] Henan Univ, Inst Modern Math, Sch Math & Stat, Kaifeng 475004, Peoples R China.; [Xu, Zhao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LITHUANIAN MATHEMATICAL JOURNAL,2016,Vol.56,Issue.2,251-267

资源类型:期刊论文

WOS:000376644700007

19. Generalized Clifford Algebras as Algebras in Suitable Symmetric Linear Gr-Categories SCOPUS SCIE

作者:Cheng, Tao; Huang, Hua-Lin; Yang, Yuping

作者机构:[Cheng, Tao; Huang, Hua-Lin; Yang, Yuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Cheng, Tao] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.

来源:SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS,2016,Vol.12

WOS被引数:1

资源类型:期刊论文

WOS:000368542500001

20. High-Order Finite Volume Methods for Aerosol Dynamic Equations SCOPUS SCIE

作者:Cui, Ming; Su, Yanxin; Liang, Dong

作者机构:[Cui, Ming] Beijing Univ Technol, Coll Appl Sci, Beijing 100124, Peoples R China.; [Cui, Ming; Su, Yanxin; Liang, Dong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, 4700 Keele St, N York, ON M3J 1P3, Canada.

来源:ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2016,Vol.8,Issue.2,213-235

资源类型:期刊论文

WOS:000369371600002

共 15 页, 295 条记录

TOP